Universidad Nacional Autónoma de México. Centro de Ciencias Matemáticas Algebraic & Geometric Topology; https://msp.org/agt/2016/16-4/p09.xhtml
Resumen
We give formulas for the Whitehead groups and the rational K-theory groups of the (integral group ring of the) Hilbert modular group in terms of their maximal finite subgroups.
M. Bustamante and L. Sánchez, On the algebraic k theory of the Hilbert modular group, Algebraic & Geometric Topology, vol. 16, (2016), no. 4, 2107-2125, https://repositorioccm.matmor.unam.mx/handle/123456789/187
Licencia Creative Commons
El uso de este contenido digital se rige por una licencia Creative Commons BY 4.0 Internacional, https://creativecommons.org/licenses/by/4.0/legalcode.es/, fecha de asignación de la licencia 2016-09-12.